# SDR DL777040277

- Difficulty date: March 28, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 19,874 hours, 4,065 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cover
- Condition: Unsecure
- Location: Seat 54h
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 54H GETS AN ELECTRICAL SHOCK ON FOOT FROM ENTERTAINMENT UNIT UNDER SEAT 53H.  CAUSED PROBLEM TO OTHER DISPLAYS IN AREA.  FOUND PLASTIC COVER ON AVU UNDER SEAT 53H AND 1 EA CONNECTOR ON AVU UNSECURE.  SECURED SAME.  VIDEO / AUDIO, NOW OPS NORMAL.  PERFORMED INSPECTION VISUAL OF OTHER IFE WIRING UNDER 53H.  NO OTHER TROUBLE FOUND.
